Volume 7, Number 3, 2022


This special issue on Analysis and PDE
Dedicated to Professor Shmuel Agmon

Preface: M. Ben-Artzi, A. Biswas, S. Reich and A. J. Zaslavski

T. Adachi, K. Itakura, K. Ito and E. Skibsted
Stationary scattering theory for one-body stark operators, I

Mousomi Bhakta and Phuoc-Tai Nguyen
Semilinear fractional elliptic equations with source term and boundary measure data

Anne Boutet de Monvel, Iryna Karpenko and Dmitry Shepelsky
The modified Camassa-Holm equation on a nonzero background: large-time asymptotics for the Cauchy problem

Percy Deift, Luen-Chau Li, Herbert Spohn, Carlos Tomei and Thomas Trogdon
On the open Toda chain with external forcing

D. E. Edmunds, W. D. Evans and R. T. Lewis
Fractional inequalities of Rellich type

Gregory Eskin
Hawking radiation from non-extremal and extremal Reissner-Nordstrom black holes

Michael W. Frazier and Igor Verbitsky
Positive solutions and harmonic measure for Schrodinger operators in uniform domains

Divya Goel, Yehuda Pinchover and Georgios Psaradakis
On weighted L
p-Hardy inequality on domains in Rn

Nikolaos Roidos and Yuanzhen Shao
Maximal Lq-regularity of nonlocal parabolic equations in higher order Bessel potential spaces

M. W. Wong and Shengwen Yang
Heat semigroups and inverses of twisted Laplacians on nonisotropic Heisenberg groups with multi-dimensional center

Alexander J. Zaslavski
Turnpike properties of solutions of a differential inclusion with a Lyapunov function, I

Yokohama Publishers

yokohama publishers